# SDR QXEA200301421

- Difficulty date: November 12, 2003
- Submitted: November 17, 2003
- Operation: Air carrier
- Aircraft: N546DS
- Make and model: Bombdr DHC8401
- Aircraft serial: 4017
- Aircraft time: 188 hours, 193 cycles
- System (JASC): 2450 · AC Power Distribution System
- Part: Contactor
- Part number: 11521486
- Part serial: 118C0109
- Condition: Failed
- Location: Electrical Sys
- Part time: 5,095 hours, 5,798 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SEA- ON FLIGHT 2323 NR 2 AC GENERATOR CAUTION ILLUMINATED ON APPROACH, IT WOULD NO RESET PER CHECKLIST.  REMOVED NAD REPLACED AC CONTACTOR BOX.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
